IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMM Conf / Next EMM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Enriched MultiMedia (EMM) [schedule] [select]
Chair Ryoichi Nishimura (NICT)
Vice Chair Masaaki Fujiyoshi (Tokyo Metropolitan Univ.), Masatsugu Ichino (Univ. of Electro-Comm.)
Secretary Madoka Hasegawa (Utsunomiya Univ.), Maki Yoshida (NICT)
Assistant Shoko Imaizumi (Chiba Univ.), Youichi Takashima (Kaishi Professional Univ.)

Conference Date Mon, Mar 7, 2022 13:00 - 18:35
Tue, Mar 8, 2022 09:00 - 12:30
Topics Image and Sound Quality, Metrics for Perception and Recognition, Human Auditory and Visual System, etc. 
Conference Place Bunkyo Sky Hall, Nagasaki University 
Address 1-14, Bunkyo-machi, Nagasaki City, Nagasaki, 852-8521
Transportation Guide https://www.nagasaki-u.ac.jp/en/access/bunkyo/index.html
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EMM.

Mon, Mar 7 PM  Short presentation 1
Chair: Madoka Hasegawa (Utsunomiya Univ.)
13:00 - 14:05
  - Instructions on presentation ( 5 min. )
(1) 13:05-13:20 [Poster Presentation]
A proposal of assist system for digital illustration drawing EMM2021-92
Satoshi Higuchi, Michiharu Niimi (KIT)
(2) 13:20-13:35 [Poster Presentation]
Privacy considered human flow measurement system using depth images EMM2021-93
Masahiro Sudo, Michiharu Niimi (KIT)
(3) 13:35-13:50 [Poster Presentation]
A study of human face parts for Fake Face Detection EMM2021-94
Sasuke Kobyashi, Hyunho Kang (NITTC)
(4) 13:50-14:05 [Poster Presentation]
Head location estimation using CSRNet for understanding Highly Congested Scenes EMM2021-95
Takuya Nagatoshi, Michiharu Niimi (KIT)
  14:05-14:15 Break ( 10 min. )
Mon, Mar 7 PM  Short presentation 2
Chair: Masaaki Fujiyoshi (Tokyo Metropolitan Univ.)
14:15 - 15:15
(5) 14:15-14:30 [Poster Presentation]
Development of XR-based Earthquake Experience Application for Enhancing Self-efficacy EMM2021-96
Soma Nomoto, Kazuhiro Kono (Kansai Univ.)
(6) 14:30-14:45 [Poster Presentation]
Studies on Detection and Analysis of Physical Unclonable Function Using Wien Bridge Oscillation Circuit EMM2021-97
Ryota Soga, Hyunho Kang (NITTC)
(7) 14:45-15:00 [Poster Presentation]
A Melody Generation Method based on An Image Representation of Monophonic Melodies as Rectangle Sequences and Image Inpainting. EMM2021-98
Yudai Ono, Hirohisa Hioki (Kyoto Univ.)
(8) 15:00-15:15 [Poster Presentation]
Music pattern for brain wave activity using Generative Adversarial Network EMM2021-99
Takumi Wada, Midori Nagai, Hyunho Kang (NITTC)
  15:15-15:25 Break ( 10 min. )
Mon, Mar 7 PM  Short presentation 3
Chair: Masatsugu Ichino (Univ. of Electro-Comm.)
15:25 - 16:25
(9) 15:25-15:40 [Poster Presentation]
A Proposal for Emotion-Expressive Editor:EmoEditor by Font Changing EMM2021-100
Yuuki Shimamura, Michiharu Niimi (KIT)
(10) 15:40-15:55 [Poster Presentation]
A Reversible Contrast Enhancement method in HSI Color Space EMM2021-101
Ayana Wakimizu (Chiba Univ.), Shoko Imaizimi (Chiba univ.)
(11) 15:55-16:10 [Poster Presentation]
Video Forgery Detection Using a Robust Hashing Algorithm EMM2021-102
Shoko Niwa, Miki Tanaka, Hitoshi Kiya (Tokyo Metro. Univ.)
(12) 16:10-16:25 [Poster Presentation]
Acoustic steganography for fire engine sirens robust to sound source movement EMM2021-103
Ryoga Shimoda (Sch. Eng., Nagasaki Univ.), Kotaro Sonoda, Senya Kiyasu (Nagasaki Univ)
  16:25-16:35 Break ( 10 min. )
Mon, Mar 7 PM  Students and young researchers 1
Chair: Shoko Imaizumi (Chiba Univ.)
16:35 - 17:25
(13) 16:35-17:00 Access Control of Vision Transformer models without performance degradation EMM2021-104 Ryota Iijima, Yuma Kinoshita, Hitoshi Kiya (Tokyo Metro. Univ.)
(14) 17:00-17:25 Extention of robust image classification system with Adversarial Example Detectors EMM2021-105 Miki Tanaka, Takayuki Osakabe, Hitoshi Kiya (Tokyo Metro. Univ.)
  17:25-17:35 Break ( 10 min. )
Mon, Mar 7 PM  Invited talk
Chair: Ryouichi Nishimura (NICT)
17:35 - 18:35
(15) 17:35-18:35 [Invited Talk]
EMM2021-106
Kiyoharu (Univ. of Tokyo)
Tue, Mar 8 AM  Short presentation 4
Chair: Tetsuya KOJIMA (NIT, Tokyo College)
09:00 - 09:45
(16) 09:00-09:15 [Poster Presentation]
Forest Fire Detection Using Image Recognition EMM2021-107
Yuki Ueda, Hyunho Kang (NITTC)
(17) 09:15-09:30 [Poster Presentation]
Ultimate Link for multiple letters with robust for print and scan EMM2021-108
Takahiro Muta, Michiharu Niimi (KIT), Yukiharu Yamauchi (National Inst. of Tech., Kitakyushu Col.)
(18) 09:30-09:45 [Poster Presentation]
Highlight scene extraction based on Whistle sound for Amateur soccer games EMM2021-109
Kousei Yoshioka, Michiharu Niimi (KIT)
  09:45-09:55 Break ( 10 min. )
Tue, Mar 8 AM  Short presentation 5
Chair: Maki Yoshida (NICT)
09:55 - 10:40
(19) 09:55-10:10 [Poster Presentation]
Study on JPEG Compression Resistant Watermarking Method Trained with Quantized Activation Function EMM2021-110
Shingo Yamauchi, Masaki Kawamura (Yamaguchi Univ.)
(20) 10:10-10:25 [Poster Presentation]
A Video Data Hiding Scheme Based on the Inter-Frame Distance EMM2021-111
Masaki Hirano, Tetsuya Kojima (NIT, Tokyo College)
(21) 10:25-10:40 [Poster Presentation]
Influence of Data Hiding in Etc-Image Classification with SVM EMM2021-112
Kosuke Abe, Shoko Imaizumi (Chiba Univ.), Hitoshi Kiya (Tokyo Metropolitan Univ.)
  10:40-10:50 Break ( 10 min. )
Tue, Mar 8 AM  Students and young researchers 2
Chair: Masaki Kawamura (Yamaguchi Univ.)
10:50 - 11:40
(22) 10:50-11:15 Improve Method of Signature Classification with Machine Learning on Poor Written Environment EMM2021-113 Daiki Goto, Ryuya Uda (Tokyo Univ. of Tech. Graduate School)
(23) 11:15-11:40 An Extension of High-Capacity Reversible Data Hiding in Encrypted Images by Bit Plane Partition EMM2021-114 Eichi Arai, Shoko Imaizumi (Chiba Univ.)
  11:40-11:50 Break ( 10 min. )
Tue, Mar 8 AM  General Talk
Chair: Masaki Kawamura (Yamaguchi Univ.)
11:50 - 12:15
(24) 11:50-12:15 RUT Computation of Gaussian Process Regression for Encrypting Input and Output Signals EMM2021-115 Takayuki Nakachi (Univ. of the Ryukyus), Yitu Wang (NTT)
  12:15-12:25 Break ( 10 min. )
Tue, Mar 8 PM  Award ceremony
12:25 - 12:30
  - Award ceremony

Announcement for Speakers
Poster Presentation (ショートプレゼンテーション)Each speech will have 12 minutes for presentation and 3 minutes for discussion.
Young Researcher's TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
EMM Technical Committee on Enriched MultiMedia (EMM)   [Latest Schedule]
Contact Address Enriched MultiMedia (EMM) Secretaries
E-: emm-adn 


Last modified: 2022-03-02 15:52:24


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMM Schedule Page]   /  
 
 Go Top  Go Back   Prev EMM Conf / Next EMM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan